# SDR C2XA11SH064

- Difficulty date: March 13, 2011
- Submitted: March 13, 2011
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 29,703 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BOUBLER AT FRAME 22 IS CORRODED (LEVEL 2 LOCAL) AND BENT.  MAINTENANCE PERFORMED REPAIR ON DOUBLER AT FRAME 22 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
